Arinac (200mg-30mg) 10 tablets

45

Arinac tablet contains ibuprofen 200mg & pseudoephedrine HCL 30mg in it. Ibuprofen belongs to an NSAID class while pseudoephedrine is sympathomimetic medication which is used as decongestant (relief for a blocked or stuffy nose) Indicated for relieving symptoms of cold & cold associated congestion.
Adult dose is 60mg every 4 to 6 hours. Max dose is 4 doses per 24 hours.
For oral administration